advertisement
Question
Posted by: Wells | 2004/12/15

Cyclosporine

Hi Dr,

I wrote nr.15762: Wells Syndrome and Cyclosporine.
Thank you for your answer, and I have send you info to the e-mail address you supplied.

My question:
I can't get hold of my prescribing doctor - he is away on holiday. So is my GP - but advised me to split my daily dose into two before he went away. And the Professor who is my prescribing doctor's contact while he is away, also advised me to split it into two. I phoned the pharmacy (the only one who could order this medication for me, 25 capsules at a time), won't change the 100mg capsules to a lower one before he doesn't have a new prescription from the doctor. As I now have no way of getting a new one, since they are now all gone!, I want to know if this Sandimmune Neoral 100mg a day, all in one dose, can do any extra harm to my body, ie kidney problems etc. as to if I split it into two doses.

I would love to have your opinion on this - I might be able to get a new prescription in two days' time, but I want to know whether any extra damage might have been done. I've been taking it in one dose for about a week already.

Thank you so much and have a great day.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Wells, I doubt that any damage has been done, but it might not have been as effective as it should be. It is nothing to worry about and I suppose that by now you have a new script. I’m sorry I took so long to answer but I haven’t had a land line since the 15th. Good luck.
PS. Thanks for the info. I’ll have a look at it as soon as I’m able to download it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Wells | 2004/12/15

Oh I forgot to mention as well that this Professor (in Dermatology, who has seen me a couple of times) told me over the phone today that "I must know that she hasn't worked with this medication for about 3 years now" and the pharmacist should know best!!! This was when I queried the way the doctor prescribed it. Can you believe it?! He made a mistake on the script, the Professor won't help me with a new one, my GP is gone, and I am so worried!!

Reply to Wells

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement